MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751LNAS; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751LNAS; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-751LNAS
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Obstruction of Flow (2423); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
Information received by medtronic indicated that the insulin pump screen was dim and hard to read.Customer stated that the insulin pump had no delivery alarm.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Device passed the displacement test, self test, rewind, basic occlusion, occlusion, prime or a33 and excessive no delivery test.No excessive no delivery or occlusion alarm noted.No unexpected back light anomaly noted.Device received with minor scratched lcd window and cracked reservoir tube lip.The test infusion set and reservoir does lock into place.(b)(4).

Brand Name
530G INSULIN PUMP MMT-751LNAS
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key10361972
Report Number2032227-2020-157446
Device Sequence Number2301601
Product Code OZO
UDI-Device Identifier00643169507784
UDI-Public(01)00643169507784
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-751LNAS
Device Catalogue NumberMMT-751LNAS
Device Lot NumberA4751LNASJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/17/2020
Initial Date Received by Manufacturer 07/29/2020
Supplement Date Received by Manufacturer09/11/2020
Initial Report FDA Received Date08/04/2020
Supplement Report FDA Received Date09/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age52 YR
Patient Weight83